# SDR ABXA030067

- Difficulty date: February 11, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,145 hours, 27,068 cycles
- Engine: Pwa JT3D7
- Engine time: 59,793 hours, 17,209 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800044
- Part serial: 8706096
- Condition: Failed
- Location: Nr 1 Eng Oil
- Part time: 1,848 hours, 1,059 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, WHEN NR 1 ENGINE ANTI-ICE WAS TURNED OFF, NR 1 ENGINE COMPRESSOR STALLED ACCOMPANIED BY NR 1 OIL PRESSURE WENT TO 100 PSI AND OIL QUANTITY FLUCTUATED +/-2 GALLONS. SECURED ENGINE. ENGINE WINDMILLED ABOVE 25 PERCENT FOR 45 MINUTES.  FOUND NR 1 OIL PRESSURE TRANSMITTER BAD. REPLACED OIL PRESSURE TRANSMITTER IAW DC-8 MM 79-32-01. OIL QUANTITY READ NORMAL. REMAINED STEADY ON ENGINE RUN. REMOVED AND INSPECTED NR 1 ENGINE OIL FILTER, FILTER WAS CLEAN IAW DC-8 MM 79-20-07. PERFORMED ENGINE RUN, CHECKED OPERATION OF PRBC. CHECKED GOOD. TESTED ENGINE ANTI-ICE VALVE UNDER AIRLOAD VALVES. CHECKED GOOD.
